# SDR AALA20071144

- Difficulty date: June 23, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT EXIT SIGN AT AFT LEFT GALLEY BROKEN.  REPLACED EMERGENCY LIGHT EXIT SIGN ASSEMBLY AT AFT LEFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
